MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. CATHETER SUCT COIL 5-6FR CONT GRAD 50/CS; CATHETERS, SUCTION, TRACHEOBRONCHIAL

VYAIRE MEDICAL, INC. CATHETER SUCT COIL 5-6FR CONT GRAD 50/CS; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number CATHETER SUCT COIL 5-6FR CONT GRAD 50/CS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical the end of the t63c catheter suct coil 5-6fr cont grad 50/cs does not snuggly fit into suction tubing - there is no longer a ribbed connection and the customer was unable to get efficient seal to reach set suction pressures.It was used on a patient, but there is no harm reported.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical investigatated the reported issue with the pictures provided of the fg 5/6fr.Suct.Cathet.S.Looped w/c part number t63c, showing a close-up of the subassembly body,6fr.Suction catheter part number 65-1910c however, it does not clearly show the failure.The device history record was reviewed and no issues were found.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h2, h3, h6 and h10.Results of investigation: the customer sent pictures of the fg 5/6fr.Suct.Cathet.S.Looped w/c part number t63c, showing a close-up of the subassembly body,6fr.Suction catheter part number 65-1910c.The defect could not be identified in the picture provided.Customer also sent one opened decontaminated physical sample of the fg 5/6fr.Suct.Cathet.S.Looped w/c part number t63c with lot number 0004206274, physical sample was visually inspected, and no visual defects were found on the sample.In addition, the subassembly 6fr.Suction catheter part number 65-1910c was dimensionally inspected in order to assure that the outer diameter involved on the loose connection reported is within specification.Inspection was performed and dimension resulted acceptable, no issues were found with the subassembly involved.Therefore, we could not confirm the defect reported by the customer.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CATHETER SUCT COIL 5-6FR CONT GRAD 50/CS
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
510 technology dr
irvine CA
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16525264
Report Number8030673-2023-00301
Device Sequence Number12073799
Product Code BSY
UDI-Device Identifier10190752145559
UDI-Public(01)10190752145559(10)0004206274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCATHETER SUCT COIL 5-6FR CONT GRAD 50/CS
Device Catalogue NumberT63C
Device Lot Number0004206274
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/14/2023
04/24/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/04/2023
05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown